Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 51 No. 11 (1999)
Vol. 51 No. 11 (1999)
Published:
25.11.1999
Research articles
Parametrix method for a parabolic equation on a Riemannian manifold
V. G. Bondarenko
1443–1448
PDF (Russian)
Springer
On the boundedness of the total variation of the logarithm of a Blaschke product
Ya. V. Kondratyuk
1449–1455
PDF (Ukrainian)
Springer
On the best approximation of classes
W
r
H
ω
by algebraic polynomials in the space
L
1
A. M. Kogan
1456-1466
PDF (Russian)
Springer
A singularly perturbed spectral problem for a biharmonic operator with Neumann conditions
A. S. Lavrent'ev
1467–1475
PDF (Ukrainian)
Springer
Stability analysis with respect to two measures of impulsive systems under structural perturbations
A. A. Martynyuk, I. P. Stavroulakis
1476–1484
PDF
Springer
On convergence classes of Dirichlet series
O. M. Mulyava
1485–1494
PDF (Ukrainian)
Springer
Approximation of one class of differentiable functions by piecewise-Hermitian
L
-splines
S. I. Novikov
1495–1504
PDF (Russian)
Springer
Approximation of continuous functions defined on the real axis by generalized Zygmund operators
О. V. Ostrovskaya
1505–1512
PDF (Ukrainian)
Springer
Investigation of invariant deformations of integral manifolds of adiabatically perturbed completely integrable Hamiltonian systems. II
Ya. A. Prykarpatsky, A. M. Samoilenko
1513–1528
PDF (Ukrainian)
Springer
Almost layer finiteness of a periodic group without involutions
V. I. Senashov
1529–1533
PDF (Russian)
Springer
A priori estimates of solutions of linear parabolic problems with coefficients from Sobolev spaces
I. B. Romanenko, I. V. Skrypnik
1534–1548
PDF (Ukrainian)
Springer
Approximation of locally integrable functions on the real line
O. I. Stepanets, Kunyang Wang, Xirong Zhang
1549–1561
PDF
Springer
Short communications
On the existence of solutions for a differential inclusion of fractional order with upper-semicontinuous right-hand side
A. N. Vityuk
1562–1565
PDF (Ukrainian)
Springer
Quasiconformal mappings and radii of normal systems of neighborhoods
A. L. Gol'berg
1566–1568
PDF (Ukrainian)
Springer
On synchronization of symmetrically perturbed systems with quadratic nonlinearity
V. A. Dobrynskii
1569–1573
PDF (Russian)
Springer
On a smooth solution of a nonlinear periodic boundary-value problem
V. A. Dobrynskii
1574–1576
PDF (Ukrainian)
Springer
On the extension of even-positive-definite functions of one and two variables
O. V. Lopotko
1577–1581
PDF (Russian)
Springer
Differentiability of integrals of real functions with respect to
L
0
-valued measures
V. N. Radchenko
1582-1585
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians